Скінченні групи, факторизовні TX-субнормальними підгрупами / Монахов В. С., Трофімук О. О. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (10))

Monakhov V. S., Trofimuk O. O.
On finite factorized groups with TX-subnormal subgroups


Download publication will be available after 11/01/2024 р., in 254 days

Cite:
Monakhov, V. S., Trofimuk, O. O. (2022). On finite factorized groups with TX-subnormal subgroups. Ukrainian Mathematical Journal, 74 (10), 1356-1363. http://jnas.nbuv.gov.ua/article/UJRN-0001376249 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна